# SDR FFS2002F00008

- Difficulty date: November 2, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Engine: Pwa PT6A11
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Part number: 11451403013
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT AIRSTAIR DOOR LATCH CABLE BROKE, PREVENTING DOOR BEING OPENED.  PASSENGERS HAD TO EXIT THRU CARGO DOOR.  WHEN THE AIRSTAIR DOOR IS CLOSED, ANY DIRT OR MOISTURE ON THE TREADS IS FUNNELLED TOT HE LOWER PULLEY FOR THIS CABLE.  THIS CABLE IS BLENDED AND BROKEN IN TWO LOCATIONS THAT CORRESPOND TO THE LOWER AFT PULLEY TRAVEL AND LOWER AFT LATCH CAM PULLEY.  OPERATOR RECOMMENDS MORE FREQUENT DETAILED INSPECTION OF CABIN DOOR.
